Sodium Valproate-induced Bilateral Pitting Pedal Edema – A Case Report

Author(s): Radhika Panchal*, Dharamveer Chaudhary, Ashish Anovadiya.

Journal Name: Current Drug Safety

Volume 13 , Issue 2 , 2018

Become EABM
Become Reviewer

Graphical Abstract:


Abstract:

Bilateral pitting edema is rare adverse drug reaction observed in the psychiatry department. Drug related pedal edema is most commonly seen with ACE inhibitors, non-steroidal antiinflammatory drug, and calcium channel blockers. But pitting edema with Sodium valproate is very rare. Here, we report two cases of Sodium valproate-induced bilateral pitting edema.

Keywords: Pitting edema, sodium valproate, bipolar mood disorder, bilateral pitting, tablet risperidone, tablet lorazepam.

Rights & PermissionsPrintExport Cite as


Article Details

VOLUME: 13
ISSUE: 2
Year: 2018
Page: [128 - 130]
Pages: 3
DOI: 10.2174/1574886312666170804164854
Price: $58

Article Metrics

PDF: 29
HTML: 2